# SDR SWAA2021110320867

- Difficulty date: September 19, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE R/H FLOOR SUPPORT Z CHANNEL CRACKED AT STA 5OO ; S-26R ; / [01] RECEIVED NEW Z CHANNEL (SHIELD); FOR FWD CARGO COMP LOWER BILGE STR 26R BETWEEN STA 500AND 500A; LOCATED AND DRILLED PER B737 SRM 51-40-05-0G-0 AND DWG 143A0080 INSTALLATION WILL BE ACCOMPLISHED ON CUSTOMER CARD 5330-E-16461-NG (TTG8Q004E8R8).; [02] VERIFIED STEP 1
